Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 23, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 30, 2010, 12:10 AM CDT for Pratt County, Stafford County, Kansas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2010, 12:10 AM CDT (05:10 UTC)
- Expired
- Apr 30, 2010, 12:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pratt County, KS, Stafford County, KS
The radar
The Wichita radar (KICT), 103 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 12:10 AM CDT | HAIL 1.5 | 1 Ese Neola, KS | THE WIND WAS ALSO ESTIMATED AT 50 TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4366 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS53 KDDC 300510
SVRDDC
KSC151-185-300545-
/O.NEW.KDDC.SV.W.0023.100430T0510Z-100430T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1210 AM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1245 AM CDT
* AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
IUKA...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRESTON...
NEOLA...
ZENITH...
MAINLY RURAL AREAS OF EASTERN STAFFORD AND NORTHERN PRATT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3756 9846 3756 9871 3760 9892 3775 9888
3815 9859 3815 9846 3787 9847 3780 9845
TIME...MOT...LOC 0509Z 227DEG 50KT 3779 9862
WIND...HAIL 60MPH 1.00IN
$$
JJOHNSON2 follow-up statements
930
WWUS53 KDDC 300524
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1224 AM CDT FRI APR 30 2010
KSC151-185-300545-
/O.CON.KDDC.SV.W.0023.000000T0000Z-100430T0545Z/
STAFFORD KS-PRATT KS-
1224 AM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN PRATT
AND SOUTHEASTERN STAFFORD COUNTIES UNTIL 1245 AM CDT...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAWYER...AND MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
PRATT...
CAIRO...
PRESTON...
NEOLA...
ZENITH...
MAINLY RURAL AREAS OF NORTHERN PRATT AND SOUTHEASTERN STAFFORD
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3756 9846 3756 9871 3760 9892 3771 9886
3815 9846 3787 9847 3780 9845
TIME...MOT...LOC 0524Z 227DEG 50KT 3761 9863
$$
JJOHNSON828
WWUS53 KDDC 300542
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1242 AM CDT FRI APR 30 2010
KSC151-185-300549-
/O.EXP.KDDC.SV.W.0023.000000T0000Z-100430T0545Z/
STAFFORD KS-PRATT KS-
1242 AM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PRATT AND
SOUTHEASTERN STAFFORD COUNTIES WILL EXPIRE AT 1245 AM CDT/1145 PM
MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3756 9846 3756 9871 3760 9892 3771 9886
3815 9846 3787 9847 3780 9845
TIME...MOT...LOC 0539Z 227DEG 50KT 3775 9843
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:39 PM CDT, 8 hours 31 minutes earlier.
Area forecast discussion, Apr 29, 3:39 PM CDT, 8 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 339 PM CDT THU APR 29 2010 .DISCUSSION... DAYS 1-2... WIND ADVISORY AND POTENTIAL FOR LATE AFTERNOON AND EVENING SEVERE STORMS ARE THE MAIN FORECAST CONCERNS. A COLD FRONT HAD MOVED INTO CENTRAL AND PARTS OF SOUTHWEST KANSAS THIS MORNING AND HAD EFFECTIVELY SHUT OFF THE STRONG WEST SOUTHWEST WINDS FROM JOHNSON AND SYRACUSE THROUGH GARDEN CITY AND LARNED. THE BOUNDARY LAYER WAS TRYING TO MIX OUT NEAR THE FRONT AND WINDS HAD BECOME WESTERLY AND INCREASED AT JOHNSON BUT HAVE BEEN STAYING WELL BLOW CRITERIA. POINTS FARTHER EAST AND SOUTH HAVE MIXED OUT AND SUSTAINED WINDS ARE CURRENTLY RUNNING AROUND 26 TO 32 KNOTS. THIS SHOULD CONTINUE UNTIL WE GET NEAR SUNSET. WILL KEEP THE ADVISORY GOING WHERE THE WINDS ARE CURRENTLY BLOWING BUT WILL CANCEL IT FOR AREAS TO THE NORTH...GENERALLY FROM JOHNSON TO GARDEN CITY...JETMORE AND LARNED. SURFACE DRYLINE WAS CURRENTLY LOCATED FROM NEAR GREAT BEND TO BETWEEN BUFFALO AND FREEDOM OKLAHOMA. VISIBLE SAT PICTURE SHOWS CU DEVELOPING ALONG THIS BOUNDARY AS WELL AS THE FRONT FARTHER WEST. THE FRONTAL CU IS PRETTY FLAT AND HIGH BASED PER LOOK OUTSIDE. LINE OF CU TO THE EAST OF GREAT BEND APPEARS TO BE GETTING MORE DEVELOPED. SURFACE MOISTURE AHEAD OF THE DRYLINE IS SOMEWHAT MODEST AND SOME MID LEVEL WARM TEMPERATURES HAVE A LID ON CONVECTIVE DEVELOPMENT ACROSS MY EASTERN COUNTIES. MODEL SOUNDINGS SHOW THIS LID DIMINISHING TOWARD 00Z WITH SOME DECENT INSTABILITY. DON'T EXPECT A LOT OF DEVELOPMENT IN MY CWA BUT WILL KEEP THE SMALL POPS FOR THUNDERSTORMS GOING THIS EVENING. STORMS WILL PROBABLY BE QUICK TO MOVE OUT OF THE CWA AS STRONG WEST SOUTHWEST FLOW ALOFT CONTINUES OVER THE AREA. THE NAM AND GFS SHOW PART OF FAR WESTERN KANSAS UNDER THE RIGHT REAR QUADRANT OF THE UPPER LEVEL JET TONIGHT WITH A VORT MAX APPROACHING FROM THE SOUTHWEST. MEAN RH VALUES ARE NOT REAL SATURATED BUT THINK THAT THERE COULD BE ENOUGH MOISTURE AND FORCING TO WARRANT INCREASED POPS OVER THE WESTERN PART OF THE CWA OVERNIGHT. THIS SHOULD CONTINUE THROUGH FRIDAY MORNING UNTIL THE VORT MAX MOVES THROUGH WITH CHANCES DIMINISHING FRIDAY AFTERNOON. FAIRLY COOL AIR BEHIND THE FRONT WILL BE IN PLACE OVER NEARLY ALL THE CWA FRIDAY. HIGH TEMPERATURES WILL BE SOME 25 DEGREES UNDER TODAY'S MAXES. ANOTHER SHORTWAVE TROUGH/VORT MAX IS FORECAST TO MOVE THROUGH THE CENTRAL HIGH PLAINS ON SATURDAY. BY THIS TIME THE BEST MID LEVEL BAROCLINICITY AND JET LEVEL FORCING WILL MAINLY BE JUST SOUTHEAST OF THE CWA. WILL MAINTAIN SOME 20 PERCENT POPS IN THE SOUTHEAST CWA AND KEEP SOME VERY SMALL POPS FOR ISOLATED SHOWERS FARTHER WEST. DAYS 3-7... MEDIUM RANGE MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT TODAY IN REGARDS TO THE NEXT FEW SHORTWAVE TROUGHS MOVING INTO THE PLAINS. ONE WEAK SHORTWAVE TROUGH WILL BE MOVING ACROSS THE SOUTHERN PLAINS AT THE START OF THE PERIOD SATURDAY NIGHT, SO WILL KEEP THE LOW POPS WE HAVE GOING. ALL OF THE DETERMINISTIC RUNS START QUICKLY MOVING THE NEXT SHORTWAVE LOBE OF THE MAIN TROUGH INTO THE ROCKIES SUNDAY AND OUT INTO THE PLAINS BY MONDAY. THE MODELS ALSO BRING A WEAK FRONTAL BOUNDARY DOWN ON SUNDAY NIGHT, ALTHOUGH THERE ARE STILL SOME DIFFERENCES IN EXACT TIMING. WITH THE SHORTWAVE TROUGH BEGINNING TO COME OUT AS WELL AS THE BOUNDARY IN THE AREA, WE SHOULD SEE SOME DECENT CHANCE FOR PRECIP. ENSEMBLE PROBABILITIES BEAR THIS OUT, SO WILL BUMP UP POPS FOR SUNDAY NIGHT. CONDITIONS SHOULD QUIET DOWN AFTER THIS AS NORTHWEST TO WESTERLY FLOW SETS UP BEHIND THE UPPER SYSTEM AND HIGH PRESSURE BUILDS IN BEHIND THE FRONT. HAVE A FEW LINGERING SHOWERS IN THE EAST DURING THE DAY ON MONDAY, BUT LOWERED POPS FOR MONDAY NIGHT. TUESDAY SHOULD SEE NEAR ZONAL FLOW BETWEEN SYSTEMS, AND TODAY THE MODELS ARE IN MUCH BETTER AGREEMENT WITH BRINGING WARMER AIR IN, WITH 850MB TEMPS GETTING INTO THE UPPER TEENS TO LOW 20S C. RAISED TEMPS A FEW DEGREES. MODEL AGREEMENT STARTS TO DETERIORATE TOWARDS THE MIDDLE OF NEXT WEEK. ALTHOUGH ALL START BRINGING A TROUGH INTO THE PAC NW BY TUESDAY, THE ECMWF AND CANADIAN ARE MUCH MORE AMPLIFIED, DIGGING SOME FAIRLY SIGNIFICANT ENERGY FURTHER SOUTH. THESE MODELS ALSO SET UP SOME SPLIT FLOW WITH A NORTHERN BRANCH SHORTWAVE HEADING EAST, BUT VERY WEAK. THE GFS DOES NOT DIG THE SYSTEM INTO THE WESTERN CONUS VERY MUCH, BUT BRINGS AN UPPER LOW QUICKLY THROUGH THE NORTHERN PLAINS WEDNESDAY AND DIGS IT INTO THE GREAT LAKES ON THURSDAY, LEAVING THE PLAINS IN NORTHWESTERLY FLOW. THE GFS IS ALSO MUCH STRONGER ON BRINGING COOLER AIR DOWN ON WEDNESDAY, DROPPING 850MB TEMPS INTO THE SINGLE DIGITS, ALTHOUGH AT LEAST THERE ARE NO BELOW ZERO READINGS. THE ENSEMBLE MEANS, INCLUDING BOTH THE NCEP AND CANADIAN MEMBERS, HAVE MORE TROUGHING IN THE WESTERN CONUS. THIS FITS WITH THE OPERATIONAL ECMWF AND CANADIAN, SO WILL LEAN MORE TOWARDS THAT DIRECTION AND BUMP UP TEMPS A BIT FOR WEDNESDAY/THURSDAY. && .AVIATION... A FRONTAL BOUNDARY STALLED OUT NEAR KGCK HAS BROUGHT LIGHT WINDS TO OUR NORTHERN SITES, WHILE KDDC HAS FINALLY STARTED TO PICK UP OUT OF THE SOUTH. THE BOUNDARY WILL BEGIN TO PUSH NORTHWARD LATE THIS AFTERNOON, BEFORE PLUNGING SOUTH TONIGHT. THINK THAT FRONT SHOULD PUSH SOUTH OF KDDC AROUND 02Z OR SO, LEAVING WINDS FROM THE NORTH AT ABOUT 10-20 KTS. THE NAM HAS SOME STRATUS FORMING JUST BEHIND THE FRONT TOWARDS TOMORROW MORNING, BUT SEEMS TO BE AN OUTLIER IN COMPARISON TO THE GFS AND RUC, ALTHOUGH THE SREF HAS SOME 30-50 PERCENT PROBABILITIES OF CEILINGS LESS THAN 3000 FT. WILL GO WITH SOME SCT015 FOR NOW, AND HAVE LATER SHIFTS TAKE A CLOSER LOOK AT IT. && .PRELIMINARY POINT TEMPS/POPS... DDC 45 61 39 65 / 20 20 10 10 GCK 42 59 36 62 / 30 40 10 10 EHA 42 59 36 63 / 20 30 10 10 LBL 44 61 39 63 / 20 20 10 10 HYS 44 61 38 65 / 40 30 10 10 P28 56 68 46 66 / 20 20 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ075>081-084>090. && FN02/26
Hazardous weather outlook, Apr 29, 3:41 AM CDT, 20 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 341 AM CDT THU APR 29 2010 KSZ030-031-043>046-061>066-074>081-084>090-300845- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 341 AM CDT THU APR 29 2010 /241 AM MDT THU APR 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG WINDS ARE EXPECTED THIS AFTERNOON THROUGH EARLY EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS 50 MPH WILL BE COMMON THIS AFTERNOON. IN ADDITION TO THE WINDS...ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND EARLY TONIGHT PRIMARILY EAST OF A HAYS TO COLDWATER LINE. IF STORMS DO FORM IN THIS AREA THEY MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY NIGHT AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC WRIGHT
In the hours before
Special weather statement, Apr 29, 8:50 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 850 PM CDT THU APR 29 2010 KSZ046-300230- RUSH- 850 PM CDT THU APR 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RUSH COUNTY... AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR OTIS...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. MORE STRONG THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG A LINE INTO SOUTH CENTRAL RUSH COUNTY AS WELL. LAT...LON 3869 9905 3835 9904 3835 9931 3869 9924 TIME...MOT...LOC 0150Z 217DEG 20KT 3860 9903 RUSSELL
Special weather statement, Apr 29, 9:13 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT THU APR 29 2010
KSZ065-079-300300-
EDWARDS-PAWNEE-
913 PM CDT THU APR 29 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND WESTERN
PAWNEE COUNTIES...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF BURDETT...MOVING NORTHEAST AT 65
MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3834 9947 3834 9904 3801 9921 3793 9956
3813 9956
TIME...MOT...LOC 0213Z 223DEG 56KT 3813 9943
RUSSELLSpecial weather statement, Apr 29, 10:47 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1047 PM CDT THU APR 29 2010
KSZ065-066-300430-
PAWNEE-STAFFORD-
1047 PM CDT THU APR 29 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE AND NORTHERN
STAFFORD COUNTIES...
AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SEWARD...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
RESIDENTS IN EASTERN PAWNEE AND NORTHERN STAFFORD COUNTIES...
INCLUDING THE CITY OF SEWARD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3809 9886 3825 9902 3826 9898 3826 9847
3821 9846 3810 9846
TIME...MOT...LOC 0347Z 244DEG 53KT 3822 9879
JJOHNSONSpecial weather statement, Apr 29, 11:19 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1119 PM CDT THU APR 29 2010 KSZ066-079>081-300500- EDWARDS-KIOWA-PRATT-STAFFORD- 1119 PM CDT THU APR 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA...NORTHERN PRATT... SOUTHEASTERN EDWARDS AND SOUTHWESTERN STAFFORD COUNTIES... AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GREENSBURG...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN EASTERN KIOWA...NORTHERN PRATT...SOUTHEASTERN EDWARDS AND SOUTHWESTERN STAFFORD COUNTIES...INCLUDING THE CITIES OF HAVILAND...WELLSFORD...HOPEWELL AND BYERS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3799 9899 3774 9847 3745 9921 3758 9936 TIME...MOT...LOC 0419Z 229DEG 45KT 3758 9919 JJOHNSON
Local storm report, Apr 29, 11:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1150 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM HAIL 2 W CULLISON 37.63N 98.94W
04/29/2010 E0.75 INCH PRATT KS LAW ENFORCEMENT
&&
WRIGHTLocal storm report, Apr 29, 11:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1159 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL 4 W PRATT 37.65N 98.81W
04/29/2010 E1.00 INCH PRATT KS EMERGENCY MNGR
QUARTER SIZE HAIL FALLING ALONG HIGHWAY 54 WEST OF PRATT.
&&
WRIGHTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:18 PM CDT | Wind Advisory | DDC | Edwards, Finney, Ford, Grant, Gray, Hamilton and 13 more | 4 hr |
| Apr 29, 8:50 PM CDT | Special Weather Statement | DDC | Rush | 40 min |
| Apr 29, 9:08 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 12 min |
| Apr 29, 9:13 PM CDT | Special Weather Statement | DDC | Pawnee | 47 min |
| Apr 29, 10:47 PM CDT | Special Weather Statement | DDC | Stafford | 43 min |
| Apr 29, 11:19 PM CDT | Special Weather Statement | DDC | Kiowa, Pratt | 41 min |
| Apr 29, 11:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 48 min |
| Apr 30, 1:19 AM CDT | Special Weather Statement | DDC | Barber | 41 min |
| Apr 30, 3:01 PM CDT | Frost Advisory | DDC | Finney, Grant, Hamilton, Haskell, Kearny, Morton and 4 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.